# SDR VNAA2016092400027

- Difficulty date: September 24, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 31,084 hours, 31,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT ROW 1D PEELING UP.  MAINTENANCE INSPECTED, R & R THE LIGHT STRIP COVER AT ROW 1D AND PERFORMED CHECKS IAW THE AMM. THE ACFT WAS RELEASED FOR SERVICE.
